EconPapers    
Economics at your fingertips  
 

LMI-based stability analysis of impulsive high-order Hopfield-type neural networks

Bingji Xu, Yuan Xu and Linman He

Mathematics and Computers in Simulation (MATCOM), 2012, vol. 86, issue C, 67-77

Abstract: This paper investigates the asymptotic stability of a class of impulsive high-order neural networks, which can be considered as an expansion of Hopfield neural networks. By employing Lyapunov functions and linear matrix inequality (LMI) technique, sufficient conditions that guarantee the global asymptotic stability of the equilibrium point are derived. The proposed criteria are easily verified and possess many adjustable parameters, which provide flexibility for the analysis of the neural networks. Finally, two examples are given to show the effectiveness of the proposed results.

Keywords: Impulsive high-order Hopfield type neural networks; Asymptotic stability; Lyapunov function (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475411000796
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:86:y:2012:i:c:p:67-77

DOI: 10.1016/j.matcom.2011.02.008

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:86:y:2012:i:c:p:67-77